# SDR IPXA11567251

- Difficulty date: June 13, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N474UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28844
- Aircraft time: 11,791 hours, 8,187 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 144N50052
- Condition: Corroded
- Location: Bs 1020 Bl0
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, FLOOR SUPPORT CORRODED STA 1020, BL 0.  REPLACED FLOOR SUPPORT IAW SRM 51-40-02, REO-G13756 IR, AND EO B757-5310-43101-A.
